# SDR CALA2023032700894

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 74,893 hours, 32,342 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Reservoir
- Part number: NA
- Condition: Unknown
- Location: Y Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD FOUND YELLOW HYDRAULIC SYSTEM VERY LOW, SERVICED WITH 3 GALLONS RAN YELLOW HYDRAULICS FOR 2+ HOURS WHILE CYCLING FLIGHT MAIN WING FUEL TANKS AND INSPECTED FOR POSSIBLE HYDRAULIC HYDRAULIC FLUID. T/S PER TSM 29-13-00-810-805-A AND CONTROLS, INSPECTED WHEEL WELLS, APU COMPARTMENT, TAIL CONTAMINATION, NONE DETECTED. ENCLOSED PHOTO OF HYDRAULIC LEVELS 29-13-00-810-801-A. NO LEAKS FOUND. PERFORMED LEAK CHECK IN REF COMPARTMENT HOLE(COMPARTMENT 321AR) WITH NO VISIBLE LEAKS OR AT RELEASE. A/C OK FOR SERVICE. TO AMM 29-00-99-200-001-C1. RAN #2 ENG AND DEPLOYED REVERSER, HYDRAULIC QUANTITY REDUCTION. SUMPED FUEL FROM LEFT AND RIGHT
